A class of trees and its Wiener index

Stephan Wagner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)119-132
JournalActa Applicandae Mathematicae
Volume91
Issue number2
DOIs
Publication statusPublished - 2006

Cite this

A class of trees and its Wiener index. / Wagner, Stephan.

In: Acta Applicandae Mathematicae, Vol. 91, No. 2, 2006, p. 119-132.

Research output: Contribution to journalArticleResearchpeer-review

Wagner, Stephan. / A class of trees and its Wiener index. In: Acta Applicandae Mathematicae. 2006 ; Vol. 91, No. 2. pp. 119-132.
@article{287557210f874ed083ac842c4a619989,
title = "A class of trees and its Wiener index",
author = "Stephan Wagner",
year = "2006",
doi = "10.1007/s10440-006-9026-5",
language = "English",
volume = "91",
pages = "119--132",
journal = "Acta Applicandae Mathematicae",
issn = "0167-8019",
publisher = "Springer Science+Business Media B.V",
number = "2",

}

TY - JOUR

T1 - A class of trees and its Wiener index

AU - Wagner, Stephan

PY - 2006

Y1 - 2006

UR - http://www.springerlink.com/(zzu11255llw4syv3auoqcsea)/app/home/contribution.asp?referrer=parent&backto=issue,3,3;journal,1,213;linkingpublicationresults,1:100230,1

U2 - 10.1007/s10440-006-9026-5

DO - 10.1007/s10440-006-9026-5

M3 - Article

VL - 91

SP - 119

EP - 132

JO - Acta Applicandae Mathematicae

JF - Acta Applicandae Mathematicae

SN - 0167-8019

IS - 2

ER -